# SDR ASOA20140422049

- Difficulty date: April 22, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 34,213 hours, 26,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MX RESET SYS AND PERFORMED OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
